Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A general theory of linear sets


Author: Mark H. Ingraham
Journal: Trans. Amer. Math. Soc. 27 (1925), 163-196
MSC: Primary 16K99
DOI: https://doi.org/10.1090/S0002-9947-1925-1501306-3
MathSciNet review: 1501306
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16K99

Retrieve articles in all journals with MSC: 16K99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1925-1501306-3
Article copyright: © Copyright 1925 American Mathematical Society